Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Information Technology Journal
Year: 2013  |  Volume: 12  |  Issue: 17  |  Page No.: 4082 - 4088

A Nonmonotone Algorithm of Moving Asymptotes for Solving Unconstrained Optimization Problems

Ping Hu and Zongyao Wang    

Abstract: In this study, we aim to put forward a novel nonmonotone algorithm of moving asymptotes for solving n-variate unconstrained optimization problems. The algorithm first generates n separable subproblems by virtue of the moving asymptotes function in each iteration to determine the descent search direction and then obtain the step by new nonmonotone line search techniques. The global convergence of the proposed algorithm is established in this study. In addition, we give some numerical tests, from which it is indicates that the new algorithm is effective in solving multi-peak or large-scale optimization problems.

Cited References   |    Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility